Open Access

A generalization of Gerisch's theorem on biorthogonal systems


Full Text

Coming Soon.





Article Information

TitleA generalization of Gerisch's theorem on biorthogonal systems
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 4, 11-17
MathSciNet MR1879481
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

Vladimir Strauss, A generalization of Gerisch's theorem on biorthogonal systems, Methods Funct. Anal. Topology 7 (2001), no. 4, 11-17.


BibTex

@article {MFAT177,
    AUTHOR = {Strauss, Vladimir},
     TITLE = {A generalization of Gerisch's theorem on biorthogonal systems},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {4},
     PAGES = {11-17},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=177},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues